# SDR ASAA2024101653202

- Difficulty date: October 16, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 63,565 hours, 22,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN OVERHEAD AISLE NEAR ROW 17 DISLODGED AND HANGING. GROUNDED - YES. RESECURED OVERHEAD EMERGENCY LIGHT SIGN, AS REQUIRED. OPS CHECK GOOD OK FOR SVC.
